Full Text:   <3620>

CLC number: TP393

On-line Access: 2024-08-27

Received: 2023-10-17

Revision Accepted: 2024-05-08

Crosschecked: 2013-11-18

Cited: 2

Clicked: 8345

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
Open peer comments

Journal of Zhejiang University SCIENCE C 2013 Vol.14 No.12 P.899-908

http://doi.org/10.1631/jzus.C1300120


A virtual network mapping algorithm based on integer programming


Author(s):  Bo Lu, Jian-ya Chen, Hong-yan Cui, Tao Huang, Yun-jie Liu

Affiliation(s):  Beijing Key Laboratory of Network System Architecture and Convergence, Beijing University of Posts and Telecommunications, Beijing 100876, China

Corresponding email(s):   billylu@bupt.edu.cn, jychen@bupt.edu.cn

Key Words:  Virtual network embedding, Integer programming, Topology-awareness, Network virtualization


Share this article to: More |Next Article >>>


Abstract: 
The virtual network (VN) embedding/mapping problem is recognized as an essential question of network virtualization. The VN embedding problem is a major challenge in this field. Its target is to efficiently map the virtual nodes and virtual links onto the substrate network resources. Previous research focused on designing heuristic-based algorithms or attempting two-stage solutions by solving node mapping in the first stage and link mapping in the second stage. In this study, we propose a new VN embedding algorithm based on integer programming. We build a model of an augmented substrate graph, and formulate the VN embedding problem as an integer program with an objective function and some constraints. A factor of topology-awareness is added to the objective function. The VN embedding problem is solved in one stage. Simulation results show that our algorithm greatly enhances the acceptance ratio, and increases the revenue/cost (R/C) ratio and the revenue while decreasing the cost of the VN embedding problem.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2025 Journal of Zhejiang University-SCIENCE